Tag Archives: haldol

This Is Unlike Me

It’s very unlikely, and unlike me to write in my blog so much. Considering it has 50-something posts for the past 5 years (total).

Something happened between me and my love tonight. We went back and forth for a minute about spending time together. I cried my eyes out the other night, because he is so into his video games, and not into spending time with me when he gets off work. So today, he wanted to spend time with me, but I was too tired.

Truth is, i’m always tired, lethargic, and sometimes cranky. I’ve been sleeping from 10 or 11PM to about 11AM or later. That’s just been the past week or two, but that isn’t uncommon for me. It’s happened before.

I talked to my friends, and told them the situation. They considered if I might be depressed. I told them I am losing my hair, as well. Well, I recently got tested for thyroid problems, and the reports came back negative. Nothing. Tested for diabetes. Negative, too.

I wish I had an answer, as my goto answer is always “my meds make me tired”. Well they did for many years. Now? I’m not so sure anymore, but something is wrong. Whether i’m depressed, sick (physically), whether it’s the medication, or something entirely different.  

Either way, my current regimen for this is Vitamin D, as per my D.O. 

I am depressed to an extent. Maybe I don’t know how much. I do know that I need some new hobbies, new friends…something like that, to keep me busy. All this idle time at this new place, it’s just deadly, I feel like.

Thank you for reading, and until next time!

(And if anyone reading has suggestions, or can relate, please comment. I will reply!)

Advertisements

Cognitive Dysfuction in Mental Illness

My medications have been taking a toll on my brain or my mind.

The Haldol has been causing cognitive dysfunction within my brain. I can’t think straight, I can’t comprehend what to other people are saying, I can’t understand some of the most simple of things. All because of the Haldol. Antipsychotics are a hell of a drug. They are a hell of a class of drugs meant to rule your mind.

Lately, I haven’t been able to keep up with small tasks like taking care of my animals/pets. Taking them out? I

forget. Feeding them? I forget. It seems almost scatter-brained. That’s the best word I could come up with.

Scatter-brained:

scat·ter·brained
adjective
adjective: scatterbrained; adjective: scatter-brained
  1. (of a person) disorganized and lacking in concentration.

I am scatterbrained for the time being. Under the control of so many medications, I dont know where my mind is going to, or where it’s headed. I need a 5 year long term plan.

Voices In the Dark

I am reluctant towards medicine. Even though I can get relief from some of them. I don’t want to be held down by side effects.

I don’t know if I can keep going like I am. I’ve been off Antipsychotics for a year, given that ive taken my Haldol a few times in between. I don’t think I have the strength to hold myself up through not taking them. Things go well off them for awhile, and after about a month or two things start to unravel a tiny bit here and there.

I’m actually confused. It’s night here.
Sitting here and hearing bits of sound outside my window and muffled voices from my walls, A/C unit, and thin air…I still am confused as to how sick I might be right now. I’m used to some of these sounds and voices, yet they still give me anxiety and instill fear.

I feel watched. Paranoid.
I feel like I’m on a mission.

Eating Disorders And Schizophrenia

I’m not sure how I feel about this, but I’ve somehow dug myself into a really deep hole.

Through gaining weight on medications, I’ve become really resistant to food. I want to lose weight so badly. It’s bad enough, the side effects of all these meds like Haldol and Seroquel, and mostly all of them. Now i’ll just do anything to lose weight…

I just finished a bowl of spaghetti from a restaurant. It took me 3 days to eat it. I would take 4-5 bites and I would be full. I can’t eat much because I’ve come to starve myself so much in the past few months to lose weight. Some days I didnt eat at all. This could possibly turn into some sort of new diagnosis for me, in regards to disordered eating…but I don’t want this to come to light. Although, if I become thin enough, it will. I’ve already had people badmouthing me and telling me that I am too getting too skinny. Which I know for a fact isn’t true. I started losing weight when I was in the 150’s this year. Which actually made me overweight – borderline obese. I gained weight in the past, going up to 180, but I lost it in healthy ways. I actually dont know how I did it.

Well, I know how I am losing it now.

Honestly I see all of this as a result of what the Antipsychotics put me through. Gaining weight on them is just one side effect but for most people taking them, it’s major, and personally it lowered my self esteem so much. I couldn’t walk much without getting tired. My joints were hurting all the time and I had back and knee pain from being overweight. I also was pre-Diabetic. And of course, I didnt look good.

xanax binges

i know no one here understands me or prob even cares. so why do i write this blog? i dont know.

i just wanted to say that.

 

im doing something i call xanax binges. where i take a few pills and then pass out. when i take up i take a few more. pass out. and so on for a few days or so. because i just want to forget about the world. and the best possible way is to do that is to sleep like away like that fairy tale where that guy sleeps for years. i wish i could do that.this haldol injection makes me quite depressed.

i just started another installment of bingeing tonight. i lose time and memory. thank god.

i never was a drug addict. and i dont consider xanax as being one.but maybe i am. i dont think id mind being one.

this one time i did a binge i was so out of it waking up i had set something in my house on fire. and didnt remmebr it til next day. but had pictures i taken of myself of setting papers on fire.

 

this haldol makes me quite miserable. depressed.

My Haldol Injection

i get my injection now once a month. about a week and a half into it i get tired. very sedated. during the middle (about two weeks in) im ok. not many voices or paranoia. a week and a half or so before the next one its already wearing off. ive got voices now. harsh. severe paranoia. the whole thing is weird. and kind of bad.

%d bloggers like this: